link to homepage
Mathematics


 

Talmage James Reid, Ph.D.
Professor
Department of Mathematics
University of Mississippi
Ph.D., Louisiana State University, 1988


Contact Information

Hume Hall 314
Phone: (662) 915-7437
Email: mmreid@olemiss.edu
Fax: (662) 915-5491


Teaching - Spring 2014

Office Hours : MTWTh 10 - 11 am and by appointment

Math 556 : MWF 12 - 12:50 pm in Hume 201
Math 780 : MW 1 - 2:15 pm in Hume 302


Research Interests

Matroid Theory
Graph Theory
Publication List in MathSciNet


Selected Publications
  • Reid, Talmage J. ; Robbins, Jakayla ; Wu, Haidong ; Zhou, Xiangqian . Clonal sets in GF(q)-representable matroids.
    Discrete Math. 310 (2010), no. 17-18, 2389--2397.
  • Lemos, Manoel ; Reid, Talmage James ; Wu, Haidong . Characterizing 3-connected planar graphs and graphic matroids.
    J. Graph Theory 64 (2010), no. 2, 165--174.
  • Delaplane, Loni ; Reid, Talmage J. ; Wu, Haidong ; Zhou, Xiangqian . On minor-minimally 3-connected binary matroids.
    Discrete Math. 309 (2009), no. 10, 3249--3254.
  • Reid, Talmage J. ; Zhou, Xiangqian . On clone sets of GF(q)-representable matroids.
    Discrete Math. 309 (2009), no. 6, 1740--1745.
  • Reid, Talmage J. ; Wu, Haidong ; Zhou, Xiangqian . On minimally k-connected matroids.
    J. Combin. Theory Ser. B 98 (2008), no. 6, 1311--1324.
  • McMurray, Nolan ; Reid, Talmage James ; Sheppardson, Laura ; Wei, Bing ; Wu, Haidong . On deletions of largest bonds in graphs.
    Discrete Math. 308 (2008), no. 7, 1137--1141.
  • Lemos, Manoel ; Reid, Talmage James ; Williams, Bryan ; Wu, Haidong . Pairs of largest circuits in 3-connected matroids.
    Linear Algebra Appl. 427 (2007), no. 2-3, 313--316.